# SDR 08FDEA04127

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65575695
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT-STA 1166-1148 RBL 22 CORROSION ON FLOOR SUPPORT REMOVED CORROSION, MATERIAL OUT OF LIMITS.  FABRICATED A NEW ANGLE REF BOEING DWG BAC 1490-2711.  TREATED AND PRIMED, THIS IS CLASSIFIED AS A MINOR REPAIR.
